# SDR IPXA09556839

- Difficulty date: July 5, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 21,686 hours, 12,076 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 114N405796
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 SLAT UPPER SURFACE T/E WEDGE EXISTING BONDED REPAIR DOUBLER.  FWD EDGE DISBONDING CONTACT ENGINEERING AS REQUIRED PER APPENDIX C, STEP E.  REMOVE EXISTING DOUBLER IAW SRM 51-70-10-2R4 FIG 202, NO FURTHER DAMAGE FOUND.  FAB REPAIR DOUBLER (2024-T81, 0.016") + BONDED AND INSTALLED PER SRM 51-70-10-2R4 FIG 202 & EAR DISPOSITION 42564570008.
